# SDR HEEA078304

- Difficulty date: March 21, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- Aircraft time: 2,791 hours
- System (JASC): 3201 · Landing Gear/Wheel Fairing
- Part: Beam
- Part number: 400052007109
- Condition: Corroded
- Location: Mlg
- Part time: 2,791 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISSIMILAR METAL, PITTING AROUND FAYING EDGE OF BUSHING AND BEAM ASSY.
